If you need an accessible version of this item please contact JSTOR User Support

Mathematical Myths

G. A. Miller
National Mathematics Magazine
Vol. 12, No. 8 (May, 1938), pp. 388-392
DOI: 10.2307/3028621
Stable URL: http://www.jstor.org/stable/3028621
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Mathematical Myths
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[388]
    [388]
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392